Journal of Graph Theory

Cover image for Journal of Graph Theory

July 1989

Volume 13, Issue 3

Pages fmi–fmi, 263–384

  1. Masthead

    1. Top of page
    2. Masthead
    3. Articles
    1. Masthead (page fmi)

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130301

  2. Articles

    1. Top of page
    2. Masthead
    3. Articles
    1. Maximal antiramsey graphs and the strong chromatic number (pages 263–282)

      S. A. Burr, P. Erdös, R. L. Graham and V. T. Sós

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130302

    2. Irredundant ramsey numbers for graphs (pages 283–290)

      R. C. Brewster, E. J. Cockayne and C. M. Mynhardt

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130303

    3. The growth rate of the harmonious chromatic number (pages 291–299)

      Donald G. Beane, Norman L. Biggs and Brian J. Wilson

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130304

    4. A decomposition for strongly perfect graphs (pages 301–311)

      Stephan Olariu

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130305

    5. Edge disjoint cycles in graphs (pages 313–322)

      Li Hao

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130306

    6. Covering the vertices of a graph by cycles of prescribed length (pages 323–330)

      D. Amar, I. Fournier and A. Germa

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130307

    7. A degree condition for the circumference of a graph (pages 331–334)

      Nathaniel Dean and Pierre Fraisse

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130308

    8. Tight bounds on the chromatic sum of a connected graph (pages 353–357)

      Carsten Thomassen, Paul Erdös, Yousef Alavi, Paresh J. Malde and Allen J. Schwenk

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130310

    9. The number of bipartite tournaments with a unique given factor (pages 359–368)

      Manoussakis Manolis and Manoussakis Yannis

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130311

SEARCH

SEARCH BY CITATION